Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Asymptotic Distribution of Zeros of a Certain Class of Hypergeometric Polynomialsd
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen. Addis Ababa University, Ethiopia.
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
Rekke forfattare: 2
2016 (engelsk)Inngår i: Computational methods in Function Theory, ISSN 1617-9447, E-ISSN 2195-3724, Vol. 16, nr 2, s. 167-185Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We study the asymptotic behavior of the zeros of a family of a certain class of hypergeometric polynomials [GRAPHICS] , using the associated hypergeometric differential equation, as the parameters go to infinity. The curve configuration on which the zeros cluster is characterized as level curves associated with integrals on an algebraic curve. The algebraic curve is the hypergeometrc differential equation, using a similar approach to the method used in Borcea et al. (Publ Res Inst Math Sci 45(2):525-568, 2009). In a specific degenerate case, we make a conjecture that generalizes work in Boggs and Duren (Comput Methods Funct Theory 1(1):275-287, 2001), Driver and Duren (Algorithms 21(1-4):147-156, 1999), and Duren and Guillou (J Approx Theory 111(2):329-343, 2001), and present experimental evidence to substantiate it.

sted, utgiver, år, opplag, sider
2016. Vol. 16, nr 2, s. 167-185
Emneord [en]
Hypergeometric polynomials, Cauchy transform, Asymptotic zero measures, Hypergeometric differential equation
HSV kategori
Identifikatorer
URN: urn:nbn:se:su:diva-132045DOI: 10.1007/s40315-015-0131-1ISI: 000376502200001OAI: oai:DiVA.org:su-132045DiVA, id: diva2:948945
Tilgjengelig fra: 2016-07-14 Laget: 2016-07-06 Sist oppdatert: 2017-11-28bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Søk i DiVA

Av forfatter/redaktør
Abathun, AddisalemBøgvad, Rikard
Av organisasjonen
I samme tidsskrift
Computational methods in Function Theory

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 211 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf